JournalsprimsVol. 14, No. 2pp. 321–325

On General Denting Points and the Unique Positive Extension of Certain Positive Linear Functionals

  • Minoru Matsuda

    Shizuoka University, Japan
On General Denting Points and the Unique Positive Extension of Certain Positive Linear Functionals cover
Download PDF

Cite this article

Minoru Matsuda, On General Denting Points and the Unique Positive Extension of Certain Positive Linear Functionals. Publ. Res. Inst. Math. Sci. 14 (1978), no. 2, pp. 321–325

DOI 10.2977/PRIMS/1195189066